# SDR ASAA2021121436907

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 41,261 hours, 11,766 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAIL IN FLIGHT, THEN RESET ITSELF W/ NO FURTHER ACTION. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 807 PERFORMED FMC RESET BOTH FMC OPS NORMAL.
